# SDR CALA2022061301491

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 75,586 hours, 26,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Shorted
- Location: L1320 Fwd Closet
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS NOT WORKING. TROUBLESHOT SYSTEM IAW AMM 33-51-14 AND FOUND SHORTED EMERGENCY LIGHT JUST FORWARD OF SEAT 1A/B VERIFIED ALL RII REQUIREMENTS MET
